# SDR AALA202203017814

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,218 hours, 30,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CARGO FLOOR PANEL 151AF IS DISBONDED. REPLACED FLOOR PANEL PER AMM 53-42-14.
